# SDR DHL9872429C

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Rail
- Condition: Gouged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN RT SIDE RAIL AT BS 530 IS HEAVILY GOUGED.  STOP DRILLED AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 4.5 X 2.5.  N/R 5039.
